MAUDE Adverse Event Report: ETHICON INC. STRATAFIX; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

ETHICON INC. STRATAFIX; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Catalog Number SXMP1B427
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a laparoscopic partial omentectomy and bilateral inguinal hernia repair procedure on (b)(6) 2026 and suture was used.During the surgical procedure of suturing the incision with suture, it was found that the suture had broken before the first stitch was completed.Normal suturing, no resistance encountered, no forced pulling.Stop using, successfully complete the incision suture after replacing the suture.There were no patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 5/28/2026 this report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested, the following was obtained: - did this event contribute to any patient adverse event? if yes, please explain.--received information as following from sales rep via phone today.Please refer to the event description, other information requested is unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.

Brand Name
STRATAFIX
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
*   00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key25322381
Report Number2210968-2026-05886
Device Sequence Number20175450
Product Code GAM
UDI-Device Identifier10705031236516
UDI-Public(01)10705031236516(17)270731(10)10AEU0
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K182873
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSXMP1B427
Device Lot Number10AEU0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown